# SDR HEEA0016352

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 2CM272B1
- Condition: Malfunctioned
- Location: Engine
- Part time: 449 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR SLOW TO START AND 250 HOUR INSPECTION DUE.
